# SDR DALA2021032401742

- Difficulty date: March 23, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 62,752 hours, 20,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 1058-1082
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 CORROSION ON ANGLE SUPPORT BTW STA 1058 AND 1078 TO 1082, RBL 65 AT WING BOX AREA. (CPAX) (IN REF. NRC 703). CORRECTIVE ACTION: SUMMARY OF NRC 01071: CORROSION LEVEL 2 ON ANGLE SUPPORT BTW STA: 1058 AND 1078 TO 1082, RBL 65 AT WING BOX AREA.WAS REPAIRED PER. B757-300 S.R.M. (1762944)
